# SDR NOCA13106

- Difficulty date: September 12, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY PATH LIGHT INOP AT 18B, REPAIRED DAMAGED WIRE, OPS NORMAL.
